# SDR DALA2023041102793

- Difficulty date: April 7, 2023
- Submitted: April 11, 2023
- Operation: Air carrier
- Aircraft: N178DZ
- Make and model: Boeing 767332
- Aircraft serial: 30596
- Aircraft time: 86,632 hours, 17,334 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1708 RH WING NO.8 SLAT UPPER SURFACE AT 33" FROM I/B SIDE FOUNG DENT. CORRECTIVE ACTION: RH WING NO.8 SLAT UPPER SURFACE REPAIRED AT 33" FROM I/B SIDE AS PER B767-300 SRM 57-43-02-2R-1 & SRM 51-70-10-2R-4. (2707660)
